# SDR FDEA201208042841

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE, BS 1640 BL 0 - RBL 65, CORRODED.  R & R FLOORBEAM IAW DWG 146N5500 SH 1, REV D AND SRM 51-40-02.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG 101 AND SRM 53-00-51, FIG 101, SH4.  MAJOR REPAIR.
